# SDR DLM88970527

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Contaminated
- Location: Aft
- Part time: 5,622 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUND APU INLET SOAKED WITH DE-ICING FLUID AND OIL MIX.  DURING TAKEOFF DUCTS GOT HOT CAUSING BURNING SMELL IN CABIN.  INOP APU.
